# SDR SWIA2020030549031

- Difficulty date: January 17, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 34,999 hours, 22,067 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WHEEL SUPPORT WHEEL PULLEY BRACKET IS CRACKED   (C-CHECK) RO 3/3/2020   REMOVED AND REPLACED PAX DOOR WHEEL SUPPORT WHEEL PULLEY BRACKET P/N 601R317187-1 AND BRACKET,PULLEY**C P/N 601R317186-1 IAW CRJ 900 SRM.
